Document Detail


Clostridium difficile Infection Associated with Antituberculous Agents in a Patient with Tuberculous Pericarditis.
MedLine Citation:
PMID:  23812197     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Clostridium difficile can cause pseudomembranous colitis (PMC). Antimicrobial agent exposure is a risk factor for Clostridium difficile-associated disease, whereas the use of antituberculous (anti-TB) agents is not. We herein report a case of PMC-associated with antituberculous therapy. A 63-year-old woman with tuberculous pericarditis treated with anti-TB agents was admitted for abdominal pain and diarrhea. On colonoscopy, mucoid exudate and yellowish plaque lesions were observed. The anti-TB agents were discontinued, and the patient was treated with metronidazole and clostridium butyricum. Her symptoms were relieved and did not recur when the anti-TB agents were restarted. In this report, we review the literature and discuss the pathogenesis, clinical manifestations, diagnosis and treatment of this case.
Authors:
Yi-Xuan Sun; Yin-Tao Zhao; Li-Li Teng; Jian-Li Ge; Hua Jiang; Li Shao
Related Documents :
217527 - The triad of hemochromatosis, hepatoma and erythrocytosis.
12517047 - Metastatic hepatocellular carcinoma in the nasal septum: report of a case.
1530107 - Neuroendocrine carcinoma within lymph nodes in the absence of a primary tumor, with spe...
21057727 - Temozolomide-induced shrinkage of a pituitary carcinoma causing cushing's disease--repo...
24712277 - Revascularization of immature non-vital permanent teeth--literature review and a case s...
21820787 - Mandibular mucormycosis in immunocompromised patients: report of 2 cases and review of ...
Publication Detail:
Type:  Journal Article     Date:  2013-07-01
Journal Detail:
Title:  Internal medicine (Tokyo, Japan)     Volume:  52     ISSN:  1349-7235     ISO Abbreviation:  Intern. Med.     Publication Date:  2013  
Date Detail:
Created Date:  2013-07-01     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9204241     Medline TA:  Intern Med     Country:  Japan    
Other Details:
Languages:  eng     Pagination:  1495-7     Citation Subset:  IM    
Affiliation:
Department of Geriatric Medicine, East Hospital, Tongji University School of Medicine, China.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Changes in the mean platelet volume levels after bloodstream infection have prognostic value.
Next Document:  Spontaneously remitted pulmonary arterial hypertension associated with the herbal medicine "bofutsus...